The jurisdictional paradox in the insolvency regulation

Fabók, Z. ORCID: 0000-0002-6481-0358, 2016. The jurisdictional paradox in the insolvency regulation. Nottingham Insolvency and Business Law eJournal, 4 (1), pp. 52-82. ISSN 2053-1648

[img]
Preview
Text
PubSub8546_Fabok.pdf - Published version

Download (383kB) | Preview
Item Type: Journal article
Publication Title: Nottingham Insolvency and Business Law eJournal
Creators: Fabók, Z.
Publisher: Centre for Business and Insolvency Law Nottingham Law School
Date: December 2016
Volume: 4
Number: 1
ISSN: 2053-1648
Divisions: Schools > Nottingham Law School
Depositing User: Linda Sullivan
Date Added: 12 Jun 2017 12:30
Last Modified: 12 Jun 2017 12:30
URI: http://irep.ntu.ac.uk/id/eprint/30934

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year